The asymptotic analysis of hepatitis B virus transmission using an epidemic model

Muhammad Khan, Tahir Khan, Imtiaz Ahmad, Qasem Al Mdallal, Gul Zaman

Research output: Contribution to journalArticlepeer-review

Abstract

In the current work, we study the temporal dynamics of hepatitis B keeping in view the various routs of transmission and infectious periods. We develop the epidemic model to study its qualitative analysis, while keeping in view the asymptomatic and symptomatic infections periods. We then discuss the well-possedness of the proposed epidemic problem. Particularly, we show the bounded-ness and positivity as well as existence of solution to the proposed epidemic problem. We also calculate the basic reproductive number and discuss the local and global dynamical properties of the considered model. For the local stability, we use the linear stability approach, while for global stability the well known LaSalle’s principle are used. Finally, all the theoretical parts have been supported with the help of graphical representation.

Original languageEnglish
Pages (from-to)94-106
Number of pages13
JournalAdvances in the Theory of Nonlinear Analysis and its Applications
Volume7
Issue number5
DOIs
Publication statusPublished - 2023

Keywords

  • basic reproductive number
  • Hepatitis B model epidemic problem
  • linear stability analysis
  • local and global dynamics
  • numerical simulation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The asymptotic analysis of hepatitis B virus transmission using an epidemic model'. Together they form a unique fingerprint.

Cite this